MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS BROACH SZ 11; BROACHES

DEPUY IRELAND - 9616671 ACTIS BROACH SZ 11; BROACHES
Catalog Number 201001110
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported by the surgeon that there was a mismatch between our broach to implant sizes, and also a mismatch between our trial heads to our real heads.Parts were sent in and inspected.Unknown surgical delay.Doe: (b)(6) 2023.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported by the surgeon that there was a mismatch between our broach to implant sizes, and also a mismatch between our trial heads to our real heads.Parts were sent in and inspected.Unknown surgical delay.Doe: (b)(6) 2023, affected side: left hip.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned sample revealed that there was no damage or defects with the actis broach sz 11.A dimensional inspection was performed for the actis broach sz 11 and met specifications.A functional test was performed using a mating sample device corail2 straight broach handle 952210500f, j0311, the devices were able to assemble and disassemble correctly.The overall complaint was not confirmed as the actis broach sz 11 was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? dwg-(b)(4) rev g.Current.Dimensional inspection: specified dimensions device length = 135.30mm +/- 1 mm attachment ø = 6.957 mm +0.018 / -.028 mm.Measured dimensions: device length = 135.43 mm (complies) attachment ø = 6.960 mm (complies).Device used: digimatic caliper (b)(4).Digimatic micrometer (b)(4).Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported by the surgeon that there was a mismatch between our broach to implant sizes, and also a mismatch between our trial heads to our real heads.Parts were sent in and inspected.Unknown surgical delay.Doe: (b)(6) 2023, affected side: left hip.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned sample revealed that there was no damage or defects with the actis broach sz 11.A dimensional inspection was performed for the actis broach sz 11 and met specifications.The overall complaint was not confirmed as the actis broach sz 11 was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? dwg-(b)(4) rev g.Current.Dimensional inspection: specified dimensions device length = 135.09mm +/- 1 mm measured dimensions: device length = 135.43 mm (complies) device used ¿ digimatic caliper (b)(4).Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ACTIS BROACH SZ 11
Common Device Name
BROACHES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17917529
Report Number1818910-2023-20721
Device Sequence Number11465744
Product Code HTQ
UDI-Device Identifier10603295393733
UDI-Public10603295393733
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201001110
Device Lot NumberPG317333
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer10/25/2023
11/03/2023
11/10/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date10/26/2023
11/06/2023
11/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexMale